Volume 11,Issue 2,1991 Table of Contents

Other Issues:  


Convergence Criteria for Hermite-Fejer Interpolation
  Shi Yingguang
  1991,11(2):158-162 [Abstract(2105)]  [View PDF]
The Accurate Distribution of the Komogorov Statistic With Application to Bootstrap Approxmation
  Zhu Lixing
  1991,11(2):163-164 [Abstract(1883)]  [View PDF]
On Compositions of Generalized Fractional Integrals
  A. P. Grinko and A. A. Kilbas
  1991,11(2):165-171 [Abstract(1686)]  [View PDF]
On Injective Simple Modules Over a Noetherian Commutative Ring
  Pan Shizhong
  1991,11(2):172 [Abstract(1714)]  [View PDF]
On the Degree of Approximation of Continuous Functions by Linear Means of Fourier-Jacobi Series
  Li Zhongkai
  1991,11(2):173-181 [Abstract(1897)]  [View PDF]
An Application of Category Theory in fibre Spaces
  Ma Zhenxu
  1991,11(2):182 [Abstract(1683)]  [View PDF]
Best Approximation and ω-Approximation of Operator by Positive Operators
  Wu Fuchao
  1991,11(2):183-184 [Abstract(1617)]  [View PDF]
On Weak Riemann Stieltjes Integration of Abstract Function Valued in Locally Convex Topological Algebra
  Zhang Bo and Qu Lixue
  1991,11(2):185-188 [Abstract(2214)]  [View PDF]
The Representation of the Linear Operator on the Space of Bochner Integrable Functions
  Di Jizheng
  1991,11(2):189-192 [Abstract(2422)]  [View PDF]
On a Class of Univalent Functions
  M.K.Aouf and S.Owa
  1991,11(2):193-201 [Abstract(1833)]  [View PDF]
  1991,11(2):202 [Abstract(1872)]  [View PDF]
Functions Defined by Sequences
  Jin Bai Kin
  1991,11(2):203-206 [Abstract(1654)]  [View PDF]
Some Classes of Differential Subordinations and Their Applications
  Zou Zhongzhu
  1991,11(2):207-213 [Abstract(1894)]  [View PDF]
Asymptotic Property of the Derivatives of Mean p-Valent Functions
  Dong Xinhan
  1991,11(2):214-218 [Abstract(1818)]  [View PDF]
On a Subclass of Starlike Functions of Order a
  Ling Yi and Luo Shengzheng
  1991,11(2):219-226 [Abstract(1871)]  [View PDF]
Generalized Fourier Transformations and Their Applications
  Cui Shangbin
  1991,11(2):227-230 [Abstract(1868)]  [View PDF]
On the Coincidence Index on Banach Manifolds
  Zhang Shisheng and Chen Yuqing
  1991,11(2):231-234 [Abstract(1879)]  [View PDF]
On Coflat Modules and Their Hereditary Properties
  Chen Jianai
  1991,11(2):235-238 [Abstract(1471)]  [View PDF]
Reciprocal Vectorial Functions and Their Combinatorial Applications
  Chu Wenchang and L. C. Hsu
  1991,11(2):239-245 [Abstract(2182)]  [View PDF]
An Extension of an Inversion Theorem of Carlitz
  L. C. Hsu
  1991,11(2):246 [Abstract(1746)]  [View PDF]
  1991,11(2):247-248 [Abstract(1518)]  [View PDF]
Stability of Solution of Poincaré Problem for Nonlinear Elliptic System of Second Order Equations
  Wen Guochun,Yang Guangwu and Xu Keming
  1991,11(2):249-254 [Abstract(1767)]  [View PDF]
Definite Conditions and Asymptotic Solution of One Nonlinear Partiai Differential Equation in Morphogenesis
  Liang Jianhua,Chen Jianli and Duan Lili
  1991,11(2):255-260 [Abstract(2163)]  [View PDF]
A Remark on the Mahler′s and Gelfond′s Transference Theorems of Linear Forms
  Zhu Yaochen and Jiang Yuncai
  1991,11(2):261-264 [Abstract(1838)]  [View PDF]
Existence and Uniqueness of Periodic Solutions of a Class of Nonlinear Periodic Systems with Slowly Changed Coefficients
  Jin Jun
  1991,11(2):265-271 [Abstract(1838)]  [View PDF]
On Regular Rings and GP-injective Rings
  Chen Jianlong
  1991,11(2):272-274 [Abstract(1870)]  [View PDF]
A Short Proof of a Converse Theorem of Convexity for Bernstein Polynomials Over Simplices
  Chang Gengzhe and Chen Falai
  1991,11(2):275-277 [Abstract(1966)]  [View PDF]
The ASN's Maximum of Normal Distribution N(μ02) for σ2 SPRT
  Liu Hanguang
  1991,11(2):278-280 [Abstract(1835)]  [View PDF]
Math.Proof of Representation Theorem of Statistical Response of A Second Order Volterra System Due to A Stationary Gaussian Excitation
  Tao Zongying,Fan Weimin,Xu Chongguang and Zhu Lipin
  1991,11(2):281-284 [Abstract(2229)]  [View PDF]
An Optimization Method of Curve Direction Based on Stream-Line of Objective Function
  Sui Yunkang,Qin Xinchuan and Wang Xicheng
  1991,11(2):285-289 [Abstract(1776)]  [View PDF]
Approximation by Integral Type Meyer-K?nig and Zeller Operators
  Li Luoqing and Xu Jihua
  1991,11(2):290-294 [Abstract(1871)]  [View PDF]
Hunt-Yorke's Theorem for First order Nonlinear Functional Differential Equations with Continuous Distributed Deviating Argument
  Li Guanghua
  1991,11(2):295-296 [Abstract(1908)]  [View PDF]
The Binding Number of a Graph
  Chen Dongling
  1991,11(2):297-298 [Abstract(1626)]  [View PDF]
Depiction of the Jacobson Conjecture on Right Serial Rings
  Chen Miaosen
  1991,11(2):299-300 [Abstract(1866)]  [View PDF]
The Primality of an Entire Function and its Derivative
  Qiao Jianyong
  1991,11(2):301-302 [Abstract(1666)]  [View PDF]
  1991,11(2):303-304 [Abstract(1875)]  [View PDF]
The Iterative Roots for a Class of Self Mapping on S1
  He Lianfa and Niu Dongxiao
  1991,11(2):305-310 [Abstract(1968)]  [View PDF]
Medium Modal Logic-Formal System and Semantics
  Zou Jing and Qiu Weide
  1991,11(2):311-316 [Abstract(2083)]  [View PDF]
The New Property About Limit Boundary Value Problem
  Chen Zhonghui
  1991,11(2):317-318 [Abstract(1644)]  [View PDF]